# SDR CALA9801542

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .125 INCH CRACK IN LEFT SIDEWALL OF NLG WHEEL WELL.  THE CRACKED AREA WAS CUT OUT IAW SRM 51-20-1.  DOUBLER AND FITTINGS WERE INSTALLED IAW ECRA 5310-03759.
